I am supposed to start taking Yaz after my next period ends. I am in peri and my gyn wants to stop the heavy clotting. I had ovarian polyps before, had them removed and she doesn't want them to grow back due to pre-cancerous possibilities.
What other help besides lighter periods can I expect with the BCP? I really hope for some other benefits.
I loved being on BCP.....After a few cycles my periods got lighter....I had less cramping and discomfort. Sometimes I hardly knew I was even having a period....no clotting and lasting only about 3-4 days.....Totally predictable.....you know exactly when your period will start and end. It also stopped the the night sweats I had. It just makes you feel more in control of your body and its SO nice not to have to deal with the heavy bleeding anymore.....
I agree, the pill really helped with the heavy periods I was having. But, in my case that's all it helped. Bloating and digestive problems became much worse, headaches and I have started having hot flashes that I have not had before. I don't want the heavy periods again, but at 52 I can't stay on the pill much longer. Hopefully this 6 months on the pill will make a difference in my periods after I come off. Sorry I didn't have positive things to say about the pill, but this was just my experience, others might have done better than me. Ann
I want to hear the good and the bad. Information is important for everyone. My doctor says she wants me to be on it for 3-6 months. I really hope that is all. I want my periods regulated but I fear the other affects.
I haven't been on them in many yrs but just went back on to help with the peri symptoms. The gyn called in PMS either way the mood swings, anxiety etc were becoming more & more frustrating to deal with, I've only been on it for alittle over 2 weeks now, I chose to start them on the "start date" of my period hoping to intercept the mid month hell. Having only been on it for a short time I already feel a sense of "balance", just about 90% better already and hoping to be completely rid of the emotional bouts, mood swings, anxiety sleep problems as I continue it
My cycle has been regular over the yrs, the flow has gotten lighter (before the pill) but that was the only noticable change. Hopefully this low dose is all I needed
Thanks for your reply. It is good to know you are finding help with the bcp. IF I could get myself to a point where I am not a walking anxiety then I welcome it. That and no more flooding would be great.
Well, I took Yaz for three months for peri symptoms. Initially, I felt a sense of relief. I had been suffering with peri symptoms for over a year and I was in pretty bad shape. The hardest thing for me was the mood swings and anxiety that could turn into almost a rage. My relationships were suffering. I didn't want to take hormones, but I was desperate.
Anyhow- like I said, initially I really did feel relief. However, it didn't turn out to be the cure all I had hoped for. I really hate to tell you this, but I also noticed hair loss.
Recently (a month ago) I added Lexapro, 10mg, which has made a HUGE difference, so I stopped the Yaz about a week ago after the cycle was done. I go to the doc in a couple weeks, and I plan to tell her I'm just going to stick with Laxapro for now, unless a bunch of symptoms start bothering me. The hair loss on the Yaz really ticked me off- as I don't need to feel worse about my aging looks than I already do, lol.
I've learned here that everyone is different -- you may have a completely different experience-- so you need to find what works for you. We have to be our own human guinea pigs..... which can be very frustrating and scary.
Good luck, keep us posted.